# SDR ASAA2020080322969

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 19,135 hours, 6,131 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 46R399
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 19,141 hours, 6,133 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL SPEED DIGITAL READOUT IS UNREADABLE. GROUNDED - YES. REMOVED AND REPLACED DFCS MODE CONTROL PANEL REF B737-900 AMM 22-11-34-400-801. OPS CHECK GOOD WITH NO FAULTS FOUND. ACCOMPLISHED DFCS MCP LRU REPLACEMENT TEST, GRP BITE 32, ALL TEST PASSED. ACCOMPLISHED DFCS LAND VERIFY TEST, GROUP BITE 49, ALL TEST PASSED REF AMM 22-11-00/201 AND AMM 22-11-34/501.
